# SDR SWAA2021101422715

- Difficulty date: September 22, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 45,638 hours, 27,243 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Condition: Cracked
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SVC DOOR LOWER DUST/SWEEPER SEAL BRACKET CRACKED. ; / [01] REMOVED AND REPLACED AFT SVC DOOR LOWER DUST/SWEEPER SEAL BRACKET PER REF. AMM 52-13-31 AND SRM 51-40-02.; [02] REMOVED AND REPLACED AFT SVC DOOR LOWER DUST/SWEEPER SEAL BRACKET PER REF. AMM 52-41-31 AND SRM 51-40-02.; [03] REMOVED AND REPLACED AFT SVC DOOR LOWER DUST/SWEEPER SEAL BRACKET PER REF. AMM 52-41-31 AND SRM 51-40-02.; [04] REMOVED AND REPLACED AFT SVC DOOR LOWER DUST/SWEEPER SEAL BRACKET PER REF. AMM 52-41-31 AND SRM 51-40-02.; [05] REMOVED AND REPLACED AFT SVC DOOR LOWER DUST/SWEEPER SEAL BRACKET PER REF. AMM 52-41-31 AND SRM 51-40-02. C/W INSPECTION
